Rash in non application area while on cycle - AnabolicMinds.com

Rash in non application area while on cycle

  1. New Member
    Buck's Avatar
    Join Date
    Nov 2002
    Age
    47
    Posts
    21
    Answers
    0
    Rep Power
    154

    Rash in non application area while on cycle


    Hey everyone. I have developed a rash on my underarms around the pit area. I do NOT apply my stuff here and am a bit concerned about it. Is it possible for 1-T, 4-AD to create a rash in an area where you have not been applying it?

    I am hoping the answer is no as I have only been on this cycle 2 weeks and was hoping to go 4 as my last 2 week cycle wasn't that great.

    The areas of application all look great no rash, just dry skin that I exfoliate and use moisturizing soap to boot.

    Thanks!
    Buck

  2. Homebrew Help, Inc.
    curt2go's Avatar
    Join Date
    Oct 2002
    Age
    38
    Posts
    1,630
    Answers
    0
    Rep Power
    962

    The problem could be that the ph is rubbing of in your clothing and redepostiting around your armpit. It is a very sensitive area and gets a rash very easy.. Just a thought. Talk to ya...

  3. New Member
    Buck's Avatar
    Join Date
    Nov 2002
    Age
    47
    Posts
    21
    Answers
    0
    Rep Power
    154

    Yeah I thought about that, but I am not sure how. My wife applies it for me and keeps about 1 inch away from my sides when applying because of a previous rash from my Super ONE+ cycle.

    I am also one of those old farts that wears an undershirt and have done so for the better part of career. (Just hate seeing pit stain on others and I don't want it on me). Anyway I am not sure how it could spread around since I am wearing the undershirt. If I didn't have an undershirt on I would definitely think that.

    On a side, the last time I got a rash on the SO+ cycle, a bit of topical Benadryl took it right away. I have been doing that for 3 days and it only appears to be spreading.

    •   
       

  4. Senior Member
    sage's Avatar
    Join Date
    Oct 2002
    Age
    33
    Posts
    1,606
    Answers
    7
    Rep Power
    955

    like curt2go mentioned, armpit areas are sensitive (2nd to only the jewels, when you apply too high in your inner thighs)

    do you apply close to bed time? and if so, do you sleep on your sides? that might be a possiblity. another, even being said that you apply an inch away, the ph/alchohol midst/aroma could be affecting the more sensitive areas like your armpits/upper lats when you apply close to it, like your chest/delts. rashes ive had has been most noticable just below the armpits and forearms. i would say, if this continues, try to avoid applying around the outer/lower chest area and stick to your lower half of the body and traps/bis.

  5. New Member
    Buck's Avatar
    Join Date
    Nov 2002
    Age
    47
    Posts
    21
    Answers
    0
    Rep Power
    154

    My evening application generally is after my workout on workout days or as soon as I get home on non-workout days. So usually 6-7pm. Bedtime runs around 10-11pm.

    I do, however, lay on my right side while I sleep. Have that stupid Acid Reflux stuff and doc told me to sleep on my right side at night and it would be 'better'. So I sleep on that side mostly now. Oddly enough that is the side that has the bad rash. The left pit isn't that bad, but it is there.

    So it appears this may be the case. So then should I shave my upper thighs and apply there? And any suggestions on how to keep it off the wife and stuff in bed? I had been sleeping in my t-shirt to keep it from migrating to the sheets at night.

  6. Banned
    1Fast400's Avatar
    Join Date
    Nov 2002
    Posts
    560
    Answers
    25
    Rep Power
    0

    I've seen a few cases of 1-Test rash that were not spot oriented. A case where someone applied always to their upper body, yet got a rash everywhere. It is amazing how allergic some are to 1-T. If users get the rash the first or second cycle, it is likely to come back with more agression next time around.

  7. New Member
    Rhinoman's Avatar
    Stats
    5'6"  230 lbs.
    Join Date
    Nov 2002
    Age
    48
    Posts
    158
    Answers
    0
    Rep Power
    13838

    I guess I have been lucky, I have not developed any rash of any type while on 1-test, even I repeatly put in the same area!

  8. New Member
    Buck's Avatar
    Join Date
    Nov 2002
    Age
    47
    Posts
    21
    Answers
    0
    Rep Power
    154

    Update


    Ok here's my status since yesterday. I decided to not apply last night to sort of give my body a break. I also applied Benadryl cream to the rash areas and took a couple of Benadryl Caps before bed. The rash appears to have lightened up some but is still there.

    This morning the wife convinced me to not apply this mornings application as well to see what a full 24 hours will do. The last time I got a rash from 1-T it was a simple change the application location and some Benadryl cream and I was as good as new. But since this is around pits and there are pituary glands in the area, I didn't want to take any chances w/ reapplying elsewhere.

    So assuming that this rash looks much better this evening, is it possible to continue this cycle or will I have blown it by not applying for 24 hours?
    And if I haven't blown it what is the rule of thumb time wise where you think it is just a good idea to stop and wait for post cycle nad recovery before starting another?

    And I haven't mentioned this yet, but this rash is just a rash, it doesn't hurt or itch, it is just red and blotchy around the pit. Not in the pit, just around the pit.

  9. Brewing Anabolic Minds
    Chemo's Avatar
    Join Date
    Oct 2002
    Posts
    2,022
    Answers
    2
    Rep Power
    0

    I would say to apply the lotion to the inside of your legs as this is generally easier contained than upper body (in terms of cross contamination). 

    Good luck and keep us posted...

    Chemo

  10. New Member
    Buck's Avatar
    Join Date
    Nov 2002
    Age
    47
    Posts
    21
    Answers
    0
    Rep Power
    154

    Well the rash is GONE. Actually it was gone Saturday morning.

    I changed application down to lower back and abs. Keeping it down here for a few days before going back up to chest and lats.

    Anyway for those of you that develop a rash after a few weeks. CHANGE application sites. And get yourself some Benadryl cream and caps. If you have some itching, you might try Caladryl.

    BDC, I am still a bit leary of going to my inner thighs. This 1-T has turned me into a rabbit and at least on the torso I can keep that covered w/ a t-shirt.

    Interestingly this makes me wonder if my test levels are low, especially after reading a few threads where guys had low test levels and experienced some of the same issues and I seem to experience daily.

  11. Homebrew Help, Inc.
    curt2go's Avatar
    Join Date
    Oct 2002
    Age
    38
    Posts
    1,630
    Answers
    0
    Rep Power
    962

    Don't worry your test levels aren't low. They are high. You are taking big mounts of 4-ad which converts to test at 15%. So your test will be high.. That is why all the hornyness.. Don't worry. But remember post cycle... Hpoe everything works out cool for you.. Talk to ya...

  12. New Member
    Buck's Avatar
    Join Date
    Nov 2002
    Age
    47
    Posts
    21
    Answers
    0
    Rep Power
    154

    Originally posted by curt2go
    Don't worry your test levels aren't low. They are high. You are taking big mounts of 4-ad which converts to test at 15%. So your test will be high.. That is why all the hornyness.. Don't worry. But remember post cycle... Hpoe everything works out cool for you.. Talk to ya...
    Actually I was referring to before I started this cycle and how I felt compared to how I feel now.

    Got some 6-OXO for post cycle as I am planning on going full bore on this one for at least 6 weeks, provided my hair sticks with me Just hope I got enough.

    One thing about it, this stuff has got me eating big again. I can't believe I am hungry all the time now. I had 'dieted' down so much while doing BFL that I was shutting down any possibility of growth.

    Thanks for the info though! Figured it was the high test levels that was making me horny. Wife said she is really getting sore from the 'Jack Hammering'. Told her it would only last 3 more weeks and she will have a good break

  •   

      
     

Similar Forum Threads

  1. TUDCA while on cycle or in PCT?
    By Ninjo in forum Anabolics
    Replies: 7
    Last Post: 09-07-2013, 10:40 PM
  2. Replies: 7
    Last Post: 02-28-2013, 11:48 AM
  3. Pain in liver area, while on Havoc.
    By n87 in forum Anabolics
    Replies: 32
    Last Post: 02-05-2009, 08:20 PM
  4. Hair increase while on Cycle??
    By garyrabbit in forum Anabolics
    Replies: 13
    Last Post: 01-02-2003, 12:06 PM
  5. changeing routine while on cycle, need opinions
    By metacat in forum Exercise Science
    Replies: 13
    Last Post: 12-31-2002, 04:55 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in